# SDR UIEA201112272011

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N585MS
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,223 hours, 14,397 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480113
- Part serial: TX3317R
- Condition: Broken
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD OUTER PANE BROKEN.  R & R NR 1 WINDSHIELD IAW MM 56-11-01 AND R & R WINDOW HEAT CONTROL UNIT M191 IAW MM 30-41-01.  PERFORMED TEST OF WINDOW HEATING SYSTEM AND OPS CHECKED WINDSHIELD WIPER IAW MM 30-41-00 AND 30-42-00.  OPS CHECKED NORMAL.
